# SDR DXTA2018031100705

- Difficulty date: March 11, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 11,496 hours, 7,578 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE WAS OVERLY SENSITIVE DURING TAXI OUT. AFTER PARKING THE LEFT OUTBOARD WHEEL HUB WAS SMOKING AND HAD A BURNING ODOR.   JACKED THE LT MAIN AND ROTATED WHEELS AND APPLIED BRAKING ACTION.  NOTHING ABNORMAL.  BLED  BOTH THE LT BRAKES IAW MM 32-42-10-2.   DID GET A GOOD BURP OF AIR ON THE NR 1.   NO SIGNS OF LEAKS AROUND THE BRAKES OR LINES.  PERFORMED TAXI CHECKS AND BRAKES OPERATED EVENLY.
